# SDR SCNA99042

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Intermittent
- Location: Gear Lever
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE GEAR HANDLE WOULD NOT RETRACT PAST THE OFF POSITION.  ALL OTHER INDICATIONS WERE NORMAL.  ACTIVATING THE OVERRIDE TRIGGER WOULD RETRACT THE GEAR NORMALLY.  FOUND GEAR LEVER SOLENOID TO BE INTERMITTENT.  REMOVED AND REPLACED THE SOLENOID.  GEAR RETRACTION OPERATIONL CHECK GOOD PER MM 3209121.
